# SDR R61A201303060241

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 12,023 hours, 7,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DISCOVERED AFT FLIGHT ATTENDANT FLASHLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT PER EMB AMM 33-51-01.  OPS CHECKED GOOD.
